# SDR UIEA2020070901508

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,549 hours, 21,279 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284D
- Part serial: 2044
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AC BUS FAILED DURING POWER TRANSFER WHILE SHUTTING OFF ENGINES PERFORMED BITE TEST OF BPCU.  LT GCU FAIL AND BTB SW/WIRWEI GCU MESSAGES.  REMOVED AND REPLACED LT GCU PER AMM 24-22-02.  OPS CHECK GOOD.  FOUND LOOSE CONNECTOR J4 AT ELEC SYS CONTROL PANEL.  RECONNECTED CONNECTOR.  NO FURTHER DEFECTS NOTED.
